| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the intraocular lens (iol) was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed no additional complaint folder was received for this po.Therefore, no escalations are required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
It was reported that a patient who had bilateral lens implantation is experiencing halos around lights and poor quality of vision.The doctor plans to schedule an intraocular lens exchange for the patient.Additional information was received and it was learnt that patient iol's (intraocular lens) were explanted.They were explanted due to dysphotopsia, complaints of poor vision despite minimal refractive error.Lens were replaced with lens from another manufacturer (rxsight lal).There was no patient injury, it was a standard iol exchange without any additional interventions.Patient post-op was doing very well, patient notes resolution of dysphotopsia and halos.Note: this case pertains to patient's right eye.Another report is being submitted for patient's left eye.No further information provided.